# SDR CA130214018

- Difficulty date: February 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3251 · Steering Unit
- Part: Rvdt
- Part number: 16735109
- Condition: Failed
- Location: Steering Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE WHEEL STEERING INOPERATIVE AFTER TAKEOFF.  WOULD NOT RESET IAW QRH PROCEDURE.   DECLARED AN EMERGENCY AFTER LANDING AND HAD TO BE TOWED OFF THE TAXI-WAY.
